# SDR 2007FA0000359

- Difficulty date: April 3, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N803AN
- Make and model: Cessna T207A
- Aircraft serial: 20700570
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 12320131
- Condition: Cracked
- Location: Stabilizer
- Part time: 11,657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT STABILIZER FITTING CRACKED.  FOUND CRACKED FITTING UPON ANNUAL INSPECTION OF EMPENNAGE.  (K)
